# SDR 234TR0024

- Difficulty date: October 30, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,755 hours, 33,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FUSELAGE SKIN FROM BS 1016 TO 1033 FROM STR 26 RT TO 26 LT FOR ACCESS TO BS 1016 BULKHEAD REPAIRS.  REPAIRED FUSELAGE SKIN PER SB 737-53A1075.  REPAIRS TO THE BS 1016 BULKHEAD THAT REQUIRED REMOVAL OF FUSELAGE SKIN ARE REPORTED ON UNIQUE CONTROL NR 234TR0022 AND 234TR0023.
